# SDR FDEA201610293750

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 83,611 hours, 29,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXAEA73174
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BS 1501, RBL 68 FLOOR PANEL DELAMINATED & DENTED.  FABRICATED A NEW FLOOR PANEL IAW SRZ-25-005.  MAJOR REPAIR.
